# SDR ASAA0540042

- Difficulty date: January 21, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - STRINGER CLIP AT STA 947, STR 26R, CRACKED AND CORRODED.  REMOVED DAMAGED CLIP, FABRICATED AND INSTALLED A REPLACEMENT CLIP IAW SRM. (K)
